RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 4, Pages 613–629 (Mi mz8787)  

Study of the Blow-Up of Solutions of Systems of Equations of Hydrodynamic Type

E. V. Yushkov

M. V. Lomonosov Moscow State University

Abstract: We study the initial boundary-value problem for three-dimensional systems of equations of pseudoparabolic type. The system is similar to the Oskolkov system, but differs from it by the presence of a source of arbitrary order and of a nonlinearity multiplying the highest derivative with respect to time. The local (in time) solvability of the problem is proved in the weak generalized sense. Sufficient conditions for the global (in time) solvability are obtained. We find estimates for the existence time of the solution and for the initial function associated with the blow-up of the solution in finite time.

Keywords: equations of hydrodynamic type, pseudoparabolic equation, initial boundary-value problem, blow-up of a solution, bounded Lipschitz domain, Sylvester's criterion

DOI: https://doi.org/10.4213/mzm8787

Full text: PDF file (521 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:4, 597–610

Bibliographic databases:

UDC: 517.957
Received: 07.04.2010
Revised: 14.09.2010

Citation: E. V. Yushkov, “Study of the Blow-Up of Solutions of Systems of Equations of Hydrodynamic Type”, Mat. Zametki, 90:4 (2011), 613–629; Math. Notes, 90:4 (2011), 597–610

Citation in format AMSBIB
\Bibitem{Yus11}
\by E.~V.~Yushkov
\paper Study of the Blow-Up of Solutions of Systems of Equations of Hydrodynamic Type
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 4
\pages 613--629
\mathnet{http://mi.mathnet.ru/mz8787}
\crossref{https://doi.org/10.4213/mzm8787}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962535}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 4
\pages 597--610
\crossref{https://doi.org/10.1134/S0001434611090288}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296476500028}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80155151975}


Linking options:
  • http://mi.mathnet.ru/eng/mz8787
  • https://doi.org/10.4213/mzm8787
  • http://mi.mathnet.ru/eng/mz/v90/i4/p613

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:311
    Full text:87
    References:35
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020